# SDR 2007UALA00176

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 20,945 hours, 8,164 cycles
- Engine: Iae V2522A5
- Engine time: 19,736 hours, 7,586 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STALL AT 39K.  CREW COMMENTS: ENGINE 2 STALL ECAM AT 39000 FT-CRUISE UNACCELERATED FLT DURING MOD TURBULENCE.  CLEARED WITHIN 2 SECONDS ALL INDICATIONS REPORTED NORMAL PER CREW.  ACCOMPLISHED BOROSCOPE INPECTION OF NUMBER 2 ENGINE HPC STAGES 3 AND 6.  FOUND MISSING BLADE AND DAMAGE OUT OF LIMITS TO ALL BLADES OF STAGE 6 HPC.  REPLACED ENGINE NUMBER 2
